Belinostat/Strong UGT1A1 Inhibitors Interactions
This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Serious. These medicines may interact and cause very harmful effects. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
Your other medicine slows down how quickly your body processes belinostat.
What might happen:
The amount of belinostat in your blood may increase and cause more side effects than expected.
What you should do about this interaction:
Make sure your healthcare professionals (e.g. doctor or pharmacist) know that you are taking these medicines together. Let your doctor know right away if you develop unusual bleeding or bruising; weakness, paleness, or tire easily; signs of an infection such as fever, flu-like symptoms, cough, shortness of breath, burning with urination, muscle aches, or worsening skin problems; signs of liver problems such as yellowing of the skin or white part of the eyes, dark urine, itching, or pain in the right upper stomach area; nausea, vomiting, or diarrhea.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
- 1.Beleodaq (belinostat) US prescribing information. Spectrum Pharmaceuticals, Inc. July 3, 2014..
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.